MathSciNet Relay Station
MathSciNet bibliographic data
MR878818 35Q10 (76D05 76D07)
Bègue, Catherine; Conca, Carlos; Murat, François; Pironneau, Olivier À nouveau sur les équations de Stokes et de Navier-Stokes avec des conditions aux limites sur la pression. (French) [A second look at Stokes and Navier-Stokes equations with boundary conditions on the pressure] C. R. Acad. Sci. Paris Sér. I Math. 304 (1987), no. 1, 23–28.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement